Research Repository

Items where Author is "Ghiglino, C"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 20.

Article

Ghiglino, C and Nocco, A (2017) 'When Veblen meets Krugman: social network and city dynamics.' Economic Theory, 63 (2). 431 - 470. ISSN 0938-2259

Ghiglino, C and Tabasso, N (2015) 'The dynamics of innovations and citations.' Economics Letters, 131. 94 - 97. ISSN 0165-1765

Dewan, T and Galeotti, A and Ghiglino, C and Squintani, F (2015) 'Information Aggregation and Optimal Structure of the Executive.' American Journal of Political Science, 59 (2). 475 - 494. ISSN 0092-5853

Galeotti, A and Ghiglino, C and Squintani, F (2013) 'Strategic information transmission networks.' Journal of Economic Theory, 148 (5). 1751 - 1769. ISSN 0022-0531

Ghiglino, C (2012) 'Random walk to innovation: Why productivity follows a power law.' Journal of Economic Theory, 147 (2). 713 - 737. ISSN 0022-0531

Ghiglino, C and Venditti, A (2011) 'Wealth distribution and output fluctuations.' Journal of Economic Theory, 146 (6). 2478 - 2509. ISSN 0022-0531

Ghiglino, C and Goyal, S (2010) 'Keeping up with the neighbors: Social interaction in a market economy.' Journal of the European Economic Association, 8 (1). 90 - 119. ISSN 1542-4766

Ghiglino, C (2007) 'Trade, redistribution and indeterminacy.' Journal of Mathematical Economics, 43 (3-4). 365 - 389. ISSN 0304-4068

Ghiglino, C and Olszak-Duquenne, M (2005) 'On the impact of heterogeneity on indeterminacy.' International Economic Review, 46 (1). 171 - 188. ISSN 0020-6598

Ghiglino, C (2005) 'Wealth inequality and dynamic stability.' Journal of Economic Theory, 124 (1). 106 - 115. ISSN 0022-0531

Ghiglino, C (2002) 'Introduction to a general equilibrium approach to economic growth.' Journal of Economic Theory, 105 (1). 1 - 17. ISSN 0022-0531

Ghiglino, C and Sorger, G (2002) 'Poverty traps, indeterminacy, and the wealth distribution.' Journal of Economic Theory, 105 (1). 120 - 139. ISSN 0022-0531

Ghiglino, C and Olszak-Duquenne, M (2001) 'Inequalities and fluctuations in a dynamic general equilibrium model.' Economic Theory, 17 (1). 1 - 24. ISSN 0938-2259

Ghiglino, C and Shell, K (2000) 'The Economic Effects of Restrictions on Government Budget Deficits.' Journal of Economic Theory, 94 (1). 106 - 137. ISSN 0022-0531

Ghiglino, C and Tvede, M (2000) 'Optimal Policy in OG Models.' Journal of Economic Theory, 90 (1). 62 - 83. ISSN 0022-0531

Duc, F and Ghiglino, C (1998) 'Optimality of Barter steady states.' Journal of Economic Dynamics and Control, 22 (7). 1053 - 1067. ISSN 0165-1889

Ghiglino, C and Tvede, M (1995) 'Endowments, stability, and fluctuations in OG models.' Journal of Economic Dynamics and Control, 19 (3). 621 - 653. ISSN 0165-1889

Ghiglino, C and Tvede, M (1995) 'No-trade and uniqueness of steady states.' Journal of Economic Dynamics and Control, 19 (3). 655 - 661. ISSN 0165-1889

Ghiglino, C and Tvede, M (1995) 'On dynamics and the core of OG models.' Economics Letters, 48 (3-4). 313 - 317. ISSN 0165-1765

Monograph

Ghiglino, C and Tvede, M (1999) Optimal Policy in OG Models. UNSPECIFIED. UNSPECIFIED.

This list was generated on Mon Nov 18 01:03:45 2019 GMT.